# SDR HALA2016021100039

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 8,534 hours, 1,314 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Probe
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR ENGINE 1 EPR MODE FAULT APPEARED MULTIPLE TIMES DURING CRUISE.  AFTER SWITCHING TO N1 MODE ECAM FOR EPR MODE RECOVERABLE WOULD DISPLAY.  AFTER EPR MODE RE-ESTABLISHED, WOULD AGAIN GET AN ENGINE 1 EPR MODE FAULT.  WENT THROUGH 5 CYCLES OF THIS BEFORE ELECTING TO CONTINUE DURATION OF FLIGHT IN N1 MODE.  POST FLT REPORTED THAT ENGINE 1 EPR MODE FAULT AND P20/T20 PROBE HEATER, 115 VAC POWER SUPPLY.  SO PERFORMED EEC 1 A & B HEATER TEST RESULT PASSED TSM 73-21-71 & AMM 73-21-00.
